# SDR SWAA2024101534497

- Difficulty date: September 5, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 58,179 hours, 35,149 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241ABF O/B EDGE IS DELAMINATED (AS MARKED)<[01] FLOOR PANEL 241ABF O/B EDGE DAMAGE HAS BEEN REPAIRED PER [SRM 53-00-50-2R-10-A00948 (REPAIR 10 - REPAIR OF DAMAGE TO THE CORE ON AN EDGE IN COMPOSITE FLOOR PANELS - PERMANENT] ATTACHED CURE SHEET TO THIS FAULT.  VERIFIED CORRECTIVE ACTION ITEM 1.;[03] ADDED OMITTED FAILURE TYPE 05 AND UPDATED MEASUREMENT FIELDS.
